# SDR HNAA2012080800909

- Difficulty date: August 8, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 60,117 hours, 66,666 cycles
- Engine: Pwa PW120A
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 071015500101
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TEXT FLIGHT MESSAGE DISPLAYED IN FLIGHT.  RETURN TO FIELD.  WEATHER RADAR SYSTEM.  R & R RADAR IAW SP 34-18.  OPS CHECKED GOOD.
